# SDR ABXA200911180067

- Difficulty date: November 17, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 66,915 hours, 31,125 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN FLAPS SELECTED TO FLAPS 1 THE LEADING EDGE SLAT DISAGREE LIGHT ILLUMINATED.  FOLLOWED NON NORMAL AND LANDED WITH FLAP 20.  RESET SYSTEM AND OPS CKD.  FLAPS AND SLATS AND PERFORMED FIM 27-51-00.  FOUND NO FAULTS SYSTEM OK.
